You are definitly not alone, 40 weeks still itcy, try a nice body cream and some nice oily soap. As far as your temper goes you are not alone either. Are your kids old enough to understand Mommy is not feeling well right now? This is not forever, my raging lasted for about three months, has since eased off so people can be around me.
It's important to remember ITS JUST THE TX. nothings permanent. Take a deep breath and focus on the future.
Talk to your Doc. he/she can probably give you something to help with the symptoms. I'm taking .5 risperadone/day really seemed to help.
Congratulations on starting tx. I found the first three months the worst as far as sx go.
Good Luck - Lynne
You need to TRY and relax....You have a road ahead of you and patience is a virtue..this tx can be very difficult. I know and WE all know what you are going thru. I scratched for 55 weeks and its horrible....You need to know that sx can be troublesome and may not go away till after tx. It takes a full month before the drugs are in your body 100% so you need to be EASY on yourself otherwise you will make a bad situation worse. DOnt mean to preach but this treatment is difficult! TRY BENADRYL pills, thats what I took along with Gold Bond and or Eucerin for the skin I had to do this almost everyday....
You will see as you go along sx will come and sx will go......
I wish you all the best in starting your journey just TRY to have patience you just started and you have a road ahead of you....
You will have bad days and good days.- I wish i could say more to make you feel better.
Drink LOTS of fluids.
Wish you the best.
I know what your going thru.
hi there wish we were talking on better circumstances, but you are not alone. I have turned into a witch lol and i do have to tell myself to knock it off, it's not easy, are you taking anti depressants? it has helped me tremendously. omg i am so sorry for the itching i am going thru it right now, i would recommend what charm said and get some benedryls asap, my itching turned into horrible rash, i have it somewhat under control, but i also got atarax from dermatologist and that helps. i had to take showers everyday, but now am down to maybe 3 per week taking showers seems to set me off again no matter how cool water is. its rough but look at the long picture and it will be worth it, especially to be there for your children. you need to talk we are all here for you, we know all about it.. this stuff is no joke!!!!!!
It's a little early for side effects but you never know how TX meds will affect you. Stay in touch with your doc; there is an entire arsenal of meds for side effects. Anti-depressants also control anger, antihistamines to control itching, the rescue meds for blood deficiencies.
I think that your mood alteration may be stress because you have embarked on something so momentous that you know is going to be difficult. Staying away from anti-depressants is a badge of honor for some folks, but it's not worth confusing and hurting children over.
There are some good topical creams that will help with the itching and rash if it should come down to a rash. Benadryl helps and many take Atarax, which requires a prescription. Kids can be extremely slow on the uptake that you are not feeling good. I think its teens and pre-teens that can be very selfish on this point. My 10 yr. old asked me what was making me not feel good the other day after I told her I didn't feel good. I've only been on this stuff since the end of January! I told her for the umteenth time "it's the medicine I'm taking." Sheesh!
tell my itchy body and three day long fever that its to early for sides..I beg to differ. i am presently taking wellbutrin have been for years may have to increase it I have been on the same mg for 2 years. anger has never been a problem for me mainly depression. and I will do everything in my power to protect my children even if its from myself....thanks summer
I take it your children are young. This will be hard on you and your children. Like what was said above, this is only the beginning. Get back to the doctor and see if you can adjust your ADs to start. Explain everything you are feeling to the doctor and why you are concerned.
I was hit hard in the beginning with sx's. I don't know if I would have been able to deal with children and that just is not fair to them. Is it possible you can get some help for your children? Maybe some summer programs? Good luck to you.
Sorry you are itching right off the bat. Many of us have tht sx and hopefully you will get some good suggestions. Like the sx, different things give relief to different people.
For me in the beginning benedryl worked, but it can dry you out, so make sure you are drinking plenty of water. I use Atarax...it is calming for me and helps me sleep also.
I also use Desoximetasone Ointment and Creme 0.25% on the rash. It helps me alot, but the rash comes right back if you quit using it too soon. You'll need a prescription.
I also immediately stopped using any products with fragrance or other unnecessary ingredients....for me, Aveeno products work well. I cut back on bathing as well. And used Aveeno in the bath. Sounds kinda gross, but as the Riba dries you out, your body will produce less oil and sweat and you find it is no big deal to skip a day or 2 (or 3).
Sounds dumb, but my derma told me to use lotion 10 times a day. Of course, I found that impossible, but it did get me to use it more that I normally would.
I've had itchy, rashy skin even before tx, so as hard as it is, try not to itch. Try ice packs, try rubbing next to the affected area. Anything to stimulate the nerves...your brain will thing your are scratching, but you're not. Try using fingertips instead of fingernails. At least you won't end up with raw skin.
Defo talk to your doc about increasing your anti-d. Make sure it is something that will address your seratonin levels as these meds can lower them. Maybe xanax for the anxiety you are having.
You are totally not alone. We have all dealt with this to some extent...and if not the itching, then something else. The good news is that sx will vary so this may not last. Next week, even tomorrow can be different. It's best to try to be proactive and stop them before they make us miserable.
Don't hesitate to call your doctor for help. They are there to help us. And we are here to help you =)
Hang in there.....
thanks so much for your words of wisdom my kids are 12, 11, 8, and 2. and I presently take ativan for my anxiety xanax really knocks me out. I have som st.ives lotion with aloe vera and it is helping alot. so the riba is the one that causes the itching? btw my little girl is isabelle. thanks again summer
OMGosh.....4 kids. Makes me itch just thinking about it, lol! I say that with love.....you do have alot on your plate right now.
My daughter left for college a few weeks into my tx, so she has missed all the fun. She's home for the summer now and it has been an adjustment for her to see me so tired.
It has been good for her to learn to pitch in. When you are feeling patient, it may be a good time to let the 2 older ones take on more responsibility. When you are not feeling patient, it may be a good time to go lay down.
Xanax kicks me, too. I take half of the 0.25 if I need to. Prevents me from ripping heads off of people, lol! I also take Zoloft half of the 50mg daily. That stops me from crying all day, lol!
Hang in there....be easy on yourself....take deep breaths and vent here!
---I love the name isabelle. My little chihuahua is my isobella =)
Not alone. Normally unacceptable but normal on treatment. You'll learn to watch yourself like never before. Have others close to you to point out your less than socially acceptable moods and attitudes. Listen to them then talk and pray it out or sleep it off when able.
I have an office job at a Texas Workforce Solutions office as an employment counselor. I talk to people back to back from 8-5 without a break trying to help them find jobs via computer programs and other means. I'm at week 22 and have missed a couple of weeks worth of work (a day here and there) due to just being too damn sick and week to make it in. I've used up my PTO and am into FMLA when I miss at this point. I checked into STD around week 8 but it would only pay 60% of my regular income plus I'd have to pay my total insurance premiums myself. All in all, I would not be able to afford it so I just suck it up and crawl into work doing my best to make it M-F. I then collapse into bed until having to do it again the next week. I'm a single father and have 17, 15 and 2 1/2-year olds to care for so nothing else is an option.
It's like Nike in that you "just do it."